MAUDE Adverse Event Report: Abbott Laboratories ARCHITECT c4000 Processing Module; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

Abbott Laboratories ARCHITECT c4000 Processing Module; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 02P24-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete entry for section a1 - patient identifier: (b)(6).Section a patient information: refer to section b5 for complete patient information.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated creatinine results generated on the architect c4000 instrument for a.The following data was provided: (patient normal ranges: adult male 0.73-1.18 mg/dl, adult female 0.55-1.02 mg/dl) patient 1 (b)(6) 2026, 22-year-old female sid (b)(6) initial result 5.87 mg/dl (on (b)(6) repeated 0.73 and 0.69 mg/dl (the patient sample was sent to a sister hospital and repeated on two separate alinity c analyzers).The patient was sent to emergency room at sister hospital, and a sample was drawn that yielded normal results.The patient did not receive any treatment.Patient 2 (b)(6) 2026, 29-year-old female sid (b)(6) initial result 2.02 mg/dl (on (b)(6), repeated 0.61 and 0.57 mg/dl (patient sample was sent to a sister hospital and repeated on two separate alinity c analyzers) no impact to patient management was reported.

Brand Name
ARCHITECT c4000 Processing Module
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
Abbott Laboratories
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
Abbott Laboratories
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49()6122582960
MDR Report Key50944582
Report Number3016438761-2026-00542
Device Sequence Number9534597
Product Code JJE
UDI-Device Identifier00380740003746
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02P24-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MLTGNT ENZY CREAT 750T, 08L24-31, 51330Y600
Patient SexFemale